# SDR DALA1126569012

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 45,289 hours, 36,193 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bearing
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON LT MLG SUPPORT FITTING BEARING BORE.  REPAIRED PER AMR 0957352 REV ORG AND ERA 491033-14AD REV ORG.
